MAUDE Adverse Event Report: BECTON DICKINSON BD¿ EXTRA LARGE SHARPS COLLECTOR SLIDE TOP; SHARPS CONTAINER

BECTON DICKINSON BD¿ EXTRA LARGE SHARPS COLLECTOR SLIDE TOP; SHARPS CONTAINER
Model Number 305609
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 5 bd¿ extra large sharps collector slide top was missing lids.The following information was provided by the initial reporter: this is regarding the item 305609 for the po 4515231937, our customer ordered 5 cases of this item and all 5 cases were received but they reached us stating that there is no lids for 1 case ( 5 items ) that has been delivered.
 
Additional Manufacturer Narrative
The manufacturing location for this product is flextronic.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number.D.4 device expiration date: unknown.H.4 device manufacture date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that " all 5 cases were received but they reached us stating that there are no lids for 1 case (5 items)" could not be verified due to the product or photos not being returned for failure investigation.A device history record review process to verify if there were issues reported like missing lids during the manufacturing process of this product, was not able to be performed since not lot number was provided.A review of the non-conformance material report was performed; the result showed that no missing lids issues were reported for the same part number throughout the last twelve months within our process.H3 other text : see h10.
 
Event or Problem Description
It was reported that 5 bd¿ extra large sharps collector slide top was missing lids.The following information was provided by the initial reporter: this is regarding the item 305609 for the po (b)(4), our customer ordered 5 cases of this item and all 5 cases were received but they reached us stating that there is no lids for 1 case ( 5 items ) that has been delivered.

Brand Name
BD¿ EXTRA LARGE SHARPS COLLECTOR SLIDE TOP
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16770686
Report Number2243072-2023-00639
Device Sequence Number20442248
Product Code MMK
UDI-Device Identifier00382903056095
UDI-Public(01)00382903056095
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305609
Device Catalogue Number305609
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown